# SDR YENA2025072500767

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 5,400 hours, 1,004 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420601
- Part serial: 14437
- Condition: Failed
- Location: Fuel Sys
- Part time: 5,429 hours, 1,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. (ETOPS) FUEL CLASS II MX MESSAGE,   CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1,  FAULTS INDICATED BY FUEL,  REMOVED AND REPLACED FLSCU 7QJ IAW AMM 28-46-34. OPS CHK OK. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED,
